Next Article in Journal
Reinterpretation of Multi-Stage Methods for Stiff Systems: A Comprehensive Review on Current Perspectives and Recommendations
Next Article in Special Issue
Analysis of Structure-Preserving Discrete Models for Predator-Prey Systems with Anomalous Diffusion
Previous Article in Journal
Enumeration of Pentahexagonal Annuli in the Plane
Previous Article in Special Issue
Numerically Efficient Methods for Variational Fractional Wave Equations: An Explicit Four-Step Scheme
 
 

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1157

Article: Analysis and Nonstandard Numerical Design of a Discrete Three-Dimensional Hepatitis B Epidemic Model
Authors: by Jorge E. Macías-Díaz, Nauman Ahmed and Muhammad Rafiq
Link: https://www.mdpi.com/2227-7390/7/12/1157

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop